# SDR AALA201711139031

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,850 hours, 2,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8520
- Condition: Leaking
- Location: L2 Door
- Part time: 14,850 hours, 2,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE LEAKING ON THE L2 DOOR. REPLACED DOOR ASSIST BOTTLE.
